Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

There is no bleeding for me after the intake of first tablet mifepristone.

hello doctor, i am 22 years old. i was detected of pregnancy . while looking for abortion procedure, i was recommended to unwanted kit by cipla. according to procedure i was supposed to have started bleeding after the intake of first tablet mifepristone. but it hasnt started even aftr 24 hrs. and how shld i adminster wid the second tablet Misoprostal. plz help doctor ..
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Diabetologist 's  Response

Welcome to Healthcare Magic Forum
How many days u missed ur period? If its more than 42 days its risky taking unwanted kit because there can be incomplete evacuation, its better to consult a gynaecologist for proper assesement and treatment.
Is the kit recommended by a doctor?

Hope I have answered ur question
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor